# SDR 7C7A2019090400511

- Difficulty date: September 4, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N880EA
- Make and model: Dhav DHC8106
- Aircraft serial: 392
- Aircraft time: 53,307 hours, 58,608 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: 85410445107
- Condition: Damaged
- Location: Zone 400
- Part time: 53,307 hours, 58,608 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE FIREWALL CHAFED BY FIRE LOOP BRACKET. FIRE LOOP BRACKET MOUNTING HOLES IN FIREWALL ELONGATED.
